Alert archive / Minnesota / Wind Chill Advisories in 2019
Wind Chill Advisory 21, NWS Duluth, MN
NWS Duluth, MN issued this wind chill advisory at Mar 2, 2019, 3:08 AM CST for 10 counties in Minnesota; 8 counties in Wisconsin. It took effect at Mar 2, 2019, 9:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2019, 3:08 AM CST (09:08 UTC)
- In effect from
- Mar 2, 2019, 9:00 PM CST
- Expired
- Mar 3, 2019, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Duluth, MN
Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN, Ashland County, WI, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Iron County, WI, Price County, WI, Sawyer County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 15 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
325 WWUS43 KDLH 020908 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 308 AM CST Sat Mar 2 2019 ...VERY COLD WIND CHILLS SUNDAY MORNING... .Very cold wind chills of 25 to 40 below zero will develop early Sunday morning and could linger until Sunday afternoon. The air temperature will drop to 10 to 20 degrees below zero and be accompanied by west winds of 5 to 10 mph. MNZ010>012-018>021-025-026-033>038-022115- /O.NEW.KDLH.WC.Y.0021.190303T0600Z-190303T1800Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin- Carlton and South St. Louis-Pine- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, Pine City, and Hinckley 308 AM CST Sat Mar 2 2019 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills of 30 to 40 below zero expected. * WHERE...Portions of east central, north central and northeast Minnesota. * WHEN...From midnight tonight to noon CST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory is issued when the combination of wind and cold air create very cold wind chills. Frostbite and hypothermia, which can lead to death, can occur if steps are not taken to protect yourself. Cover up. Dress warmly and in layers. Travel with extra blankets or additional clothing in case of vehicle trouble. && $$ WIZ001>004-006>009-022115- /O.NEW.KDLH.WC.Y.0021.190303T0900Z-190303T1500Z/ Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- Including the cities of Superior, Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 308 AM CST Sat Mar 2 2019 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero expected. * WHERE...Northwest Wisconsin. * WHEN...From 3 AM to 9 AM CST Sunday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory is issued when the combination of wind and cold air create very cold wind chills. Frostbite and hypothermia, which can lead to death, can occur if steps are not taken to protect yourself. Cover up. Dress warmly and in layers. Travel with extra blankets or additional clothing in case of vehicle trouble. && $$ For more information from the National Weather Service visit http://weather.gov/Duluth
4 follow-up statements
131 WWUS43 KDLH 022005 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 205 PM CST Sat Mar 2 2019 ...VERY COLD WIND CHILLS TONIGHT AND SUNDAY MORNING... .Air temperatures will dip to 10 below to 25 below zero overnight with west to northwest winds of 5 to 10 mph. The combination of the cold temperatures and light winds will create wind chills between 25 below and 40 below zero tonight and Sunday morning. MNZ010>012-018>021-025-026-033>038-031200- /O.EXT.KDLH.WC.Y.0021.190303T0300Z-190303T1800Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin- Carlton and South St. Louis-Pine- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, Pine City, and Hinckley 205 PM CST Sat Mar 2 2019 ...WIND CHILL ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...Very cold wind chills of 25 below to 40 below zero are expected. * WHERE...Portions of east central, north central and northeast Minnesota. * WHEN...From 9 PM this evening to noon CST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 to 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory is issued when the combination of wind and cold air create very cold wind chills. Frostbite and hypothermia, which can lead to death, can occur if steps are not taken to protect yourself. Cover up. Dress warmly and in layers. Travel with extra blankets or additional clothing in case of vehicle trouble. && $$ WIZ001>004-006>009-031200- /O.EXT.KDLH.WC.Y.0021.190303T0600Z-190303T1800Z/ Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- Including the cities of Superior, Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 205 PM CST Sat Mar 2 2019 ...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WHAT...Very cold wind chills of 25 below to 35 below zero are expected. * WHERE...Sawyer, Price, Iron, Burnett, Washburn, Douglas, Bayfield and Ashland Counties. * WHEN...From midnight tonight to noon CST Sunday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory is issued when the combination of wind and cold air create very cold wind chills. Frostbite and hypothermia, which can lead to death, can occur if steps are not taken to protect yourself. Cover up. Dress warmly and in layers. Travel with extra blankets or additional clothing in case of vehicle trouble. && $$ For more information from the National Weather Service visit http://weather.gov/Duluth Huyck
420 WWUS43 KDLH 030257 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 857 PM CST Sat Mar 2 2019 ...VERY COLD WIND CHILLS TONIGHT AND SUNDAY MORNING... .Air temperatures will dip to 10 below to 25 below zero overnight with west to northwest winds of 5 to 10 mph. The combination of the cold temperatures and light winds will create wind chills between 25 below and 40 below zero tonight and Sunday morning. MNZ010>012-018>021-025-026-033>038-031500- /O.CON.KDLH.WC.Y.0021.190303T0300Z-190303T1800Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin- Carlton and South St. Louis-Pine- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, Pine City, and Hinckley 857 PM CST Sat Mar 2 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 40 below zero expected. * WHERE...Portions of east central, north central and northeast Minnesota. * WHEN...Until noon CST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory is issued when the combination of wind and cold air create very cold wind chills. Frostbite and hypothermia, which can lead to death, can occur if steps are not taken to protect yourself. Cover up. Dress warmly and in layers. Travel with extra blankets or additional clothing in case of vehicle trouble. && $$ WIZ001>004-006>009-031500- /O.CON.KDLH.WC.Y.0021.190303T0600Z-190303T1800Z/ Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- Including the cities of Superior, Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 857 PM CST Sat Mar 2 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero expected. * WHERE...Sawyer, Price, Iron, Burnett, Washburn, Douglas, Bayfield and Ashland Counties. * WHEN...From midnight tonight to noon CST Sunday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory is issued when the combination of wind and cold air create very cold wind chills. Frostbite and hypothermia, which can lead to death, can occur if steps are not taken to protect yourself. Cover up. Dress warmly and in layers. Travel with extra blankets or additional clothing in case of vehicle trouble. && $$ For more information from the National Weather Service visit http://weather.gov/Duluth
180 WWUS43 KDLH 030842 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 242 AM CST Sun Mar 3 2019 ...VERY COLD WIND CHILLS THIS MORNING AND THEN REDEVELOPING TONIGHT... .Wind chills of 25 to 40 below zero across the Northland will continue until late this morning. Frostbite can occur in as little as 10 to 30 minutes under these conditions. The wind chills will improve late this morning to become 10 to 20 below zero by this afternoon. However, the cold weather will continue tonight, with wind chills of 25 to 35 below zero redeveloping late this evening and lasting well into Monday morning. MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-032045- /O.NEW.KDLH.WC.Y.0022.190304T0200Z-190304T1500Z/ /O.CON.KDLH.WC.Y.0021.000000T0000Z-190303T1800Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin- Carlton and South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron- Burnett-Washburn-Sawyer-Price- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, Pine City, Hinckley, Superior, Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 242 AM CST Sun Mar 3 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST MONDAY... * WHAT...Very cold wind chills expected. Wind chills of 25 to 40 below zero this morning, and then 25 to 35 below zero tonight into Monday morning. * WHERE...Central, north central, and northeast Minnesota, as well as northwest Wisconsin. * WHEN...For the first Wind Chill Advisory, until noon CST today. For the second Wind Chill Advisory, from 8 PM this evening to 9 AM CST Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 to 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory is issued when the combination of wind and cold air create very cold wind chills. Frostbite and hypothermia, which can lead to death, can occur if steps are not taken to protect yourself. Cover up. Dress warmly and in layers. Travel with extra blankets or additional clothing in case of vehicle trouble. && $$ For more information from the National Weather Service visit http://weather.gov/Duluth
403 WWUS43 KDLH 031749 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 1149 AM CST Sun Mar 3 2019 ...VERY COLD WIND CHILLS DIMINISHING THIS MORNING AND THEN REDEVELOPING TONIGHT... .Wind chills have improved to warmer than 25 below zero for much of the Northland this morning. However, the cold weather will return tonight, with wind chills of 25 to 35 below zero redeveloping late this evening and lasting well into Monday morning. Frostbite can occur in as little as 10 minutes under these conditions. MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-040600- /O.EXP.KDLH.WC.Y.0021.000000T0000Z-190303T1800Z/ /O.CON.KDLH.WC.Y.0022.190304T0200Z-190304T1500Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin- Carlton and South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron- Burnett-Washburn-Sawyer-Price- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, Pine City, Hinckley, Superior, Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 1149 AM CST Sun Mar 3 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST MONDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero expected tonight into Monday morning. * WHERE...Portions of north central and northwest Wisconsin and east central, north central and northeast Minnesota. * WHEN...From 8 PM this evening to 9 AM CST Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory is issued when the combination of wind and cold air create very cold wind chills. Frostbite and hypothermia, which can lead to death, can occur if steps are not taken to protect yourself. Cover up. Dress warmly and in layers. Travel with extra blankets or additional clothing in case of vehicle trouble. && $$ For more information from the National Weather Service visit http://weather.gov/Duluth
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this wind chill advisory went out at Mar 1, 11:40 PM CST, 3 hours 28 minutes earlier.
Area forecast discussion, Mar 1, 11:40 PM CST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1140 PM CST Fri Mar 1 2019
.SHORT TERM...(This evening through Saturday)
Issued at 319 PM CST Fri Mar 1 2019
Light snow will gradually taper off from west to east through
tonight with Arctic air returning to the Northland this weekend.
A shortwave trough was located over the Northern Plains and is
forecast to push east into the western Great Lakes by 12Z
Saturday. Large-scale lift was found ahead of the trough over
Minnesota and Wisconsin and light snow was reported this
afternoon. An area of 850 to 600 mb frontogenesis stretched from
southern Minnesota into northwest Wisconsin with a broad area of
omega over Upper Midwest. Enhanced radar echoes stretched as far
north as southern Sawyer County, with the strongest returns over
MPX’s CWA.
We expect the trough to continue eastward tonight and additional
enhancement is possible mainly over Price and southern Iron
Counties. The highest snow totals will be found across our
southern zones and are expected to range from 2 to 3 inches near
Brainerd to 2 to 4 inches in Price County. Snow amounts trend
lower as one looks north across our forecast area. Winter Weather
Advisory from Pine County, MN east to Price County, WI remains on
track and we expect the greatest impacts to occur during the
afternoon and evening commute. Snow will taper off from west to
east through this evening.
Arctic high pressure will begin to build across the Northern
Plains and the Great Lakes tonight and continue through Saturday
night. Temperatures tonight will bottom out around ten below zero
in north-central Minnesota and the lower single figures above zero
in northwest Wisconsin. A few flurries are possible on Saturday
with highs in the middle single digits above zero north to the
upper teens in northwest Wisconsin. Lows Saturday night will
generally be between 10 below and 20 below zero. It appears the
Northland will be on the gradient between the ridge axis and lower
pressure to the north which will result in light winds Saturday
night. Wind chills between 25 below and 40 below zero are forecast
late Saturday night and early Sunday morning. Wind chill
headlines will likely be needed.
.LONG TERM...(Saturday night through Friday)
Issued at 319 PM CST Fri Mar 1 2019
Cold weather will continue into the long term, with the current
upper low shifting east to over far northern Ontario and Hudson
Bay for Sunday through Tuesday. We will have some shortwaves
moving through the trough axis, with some chances for snow,
especially on Monday when a stronger wave moves through. Highs on
Sunday will only be in the single digits, and only slowly
moderating into the teens by Tuesday. Overnight lows Sunday night
will once again be in the 5 to 15 below degree range.
The upper low moves farther east to Quebec and points east for
the rest of the work week, which should allow for continued
moderation of temperatures. A large ridge of high pressure will
settle over the area Wednesday night, and while we are currently
looking at an overnight low in the zero to 5 below range, this may
need to be lowered depending on if we can get radiational cooling
to set up.
Another strong upper level shortwave to move across the central
CONUS in the Thursday-Friday time range. At this point it appears
to miss our forecast area to the south, it will allow temperatures
to warm up for us, with highs in the 20s both days, and overnight
lows getting above zero. However, there is a lot of disagreement
in the timing and strength of this system, and later changes may
bring some snow into the forecast area.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1139 PM CST Fri Mar 1 2019
Snow continued to diminish late this evening and it will end over
northwest Wisconsin over the next 2 to 3 hours. Ceilings were
rising as well and that trend will continue from west to east
overnight with mostly VFR conditions expected. There are some
patches of MVFR ceilings over northern Minnesota but widespread
MVFR ceilings behind the snow looks unlikely. More clouds will
move in or develop on Saturday, especially in the afternoon. The
RAP shows low VFR or possible some MVFR ceiling swill be possible.
A period of gusty winds of 15 to 20 knots will be possible between
18-22Z for most areas.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH -1 12 -14 5 / 100 10 10 0
INL -16 6 -19 1 / 10 10 0 10
BRD -6 12 -16 1 / 70 10 10 0
HYR 0 17 -14 6 / 100 10 10 0
ASX 1 17 -10 7 / 100 10 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory until midnight CST tonight for WIZ008-
009.
MN...None.
LS...None.
&&
SHORT TERM...Huyck
LONG TERM...LE
AVIATION...MeldeHazardous weather outlook, Mar 2, 3:08 AM CST, 0 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 308 AM CST Sat Mar 2 2019 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-031200- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 308 AM CST Sat Mar 2 2019 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Very cold wind chills of 25 to 40 below zero will develop across the Northland early Sunday morning and continue up through noon Sunday. The air temperatures will drop to 10 to 20 degrees below zero and be combined with west winds of 5 to 10 mph. Wind Chill Advisories have been issued. Please refer to the latest winter weather message for more information. .DAYS TWO THROUGH SEVEN...Sunday through Friday Very cold wind chills of 25 to 40 below zero will linger Sunday morning. Wind Chill Advisories have been issued. Hazardous wind chills are in the works for Sunday night through Monday morning. A wind chill advisory may be needed. Up to one inch of snow is possible along the higher terrain of the South Shore of Lake Superior Tuesday. .SPOTTER INFORMATION STATEMENT... Skywarn Spotter activation will not be needed today or tonight. G2/GSF More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Mar 1, 9:21 PM CST, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
921 PM CST FRI MAR 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM SNOW OULU 46.63N 91.53W
03/01/2019 M2.0 INCH BAYFIELD WI PUBLIC
&&Local storm report, Mar 1, 9:27 PM CST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
927 PM CST FRI MAR 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW 7 NNW TWO HARBORS 47.13N 91.71W
03/01/2019 M0.9 INCH LAKE MN CO-OP OBSERVER
&&Local storm report, Mar 2, 12:12 AM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1212 AM CST SAT MAR 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW NWS DULUTH 46.84N 92.21W
03/02/2019 M1.7 INCH ST. LOUIS MN OFFICIAL NWS OBS
&&Local storm report, Mar 2, 12:13 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1213 AM CST SAT MAR 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW 7 ESE SUPERIOR 46.66N 91.90W
03/02/2019 M2.1 INCH DOUGLAS WI TRAINED SPOTTER
&&Local storm report, Mar 2, 12:59 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1259 AM CST SAT MAR 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM SNOW GILE 46.43N 90.22W
03/02/2019 M2.0 INCH IRON WI TRAINED SPOTTER
&&Nearby
Wind Chill Advisories in Minnesota, 2019Wind Chill Advisories in Wisconsin, 2019Every wind chill advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.